# SDR VJ9800559

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47397
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 229-389
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS BETWEEN FS 313 - 362, L23R - L25R, WERE DETERMINED TO BE TOO CLOSE TOGETHER IAW DC9 SRM 53-04, FIG 38, CONDITION 1B, NOTE 3.  FABRICATED AND INSTALLED NEW SKIN FROM FS 229 - 389.  FABRICATED AND INSTALLED REPAIR DOUBLERS IAW DC9 SRM 51-30-1, 51-30-9, 51-20-0, 51-10-3, MM 25-52-3 AND RES 981616.
